MAUDE Adverse Event Report: Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope

Noah Medical Corp. Galaxy System; Galaxy System Bronchoscope
Catalog Number GALB-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 41-year-old male patient underwent a galaxy-assisted bronchoscopy procedure for a lesion in the left lower lobe.There was no allegation that a malfunction of the galaxy system occurred.The procedure was completed, and a pneumothorax was identified following the procedure.A chest tube was placed.Attempts to gather additional patient demographics were unsuccessful.
 
Additional Manufacturer Narrative
Additional information from the noah clinical representative stated that the pneumothorax was identified after the 4th tilt+ imaging acquisition, and the physician confirmed suspicion of the pneumothorax through continuous fluoroscopy shots.The target lesion was a 7 mm lesion in the lll and was described as difficult to access and located in a high-risk location near a fissure.Sampling was primarily obtained for infectious disease evaluation.The physician did not attribute the pneumothorax to the galaxy system and stated the event was due to the lesion location and biopsy tool puncture.No galaxy system malfunctions, errors, or abnormal system behavior were reported or observed during the procedure.The pneumothorax was treated with chest tube placement.No additional intervention besides the chest tube was reported.The patient was transferred from another hospital in poor condition and was admitted after the procedure; however, no additional information was provided regarding admission duration, complications during admission, or discharge condition.Pre-existing conditions were not provided.Reported concomitant devices included a biopsy needle, brand names were not recalled.The bronchoscope was discarded and was not available for return or failure analysis.Manufacturing records were reviewed and confirmed the bronchoscope passed final qa/qc check prior to release.Video review demonstrated that the galaxy system functioned as intended.The lesion was a difficult 7 mm lll lesion located near the periphery and in a high-risk location near a fissure.Biopsy activity was performed using tools consistent with a needle and forceps.The user reached approximately 11-13 mm from target center and performed biopsy passes within the af circle.During later biopsy activity, approximately six forceps passes were performed, and one forceps pass appeared inferior to the lesion near the periphery before the tool was quickly retracted and no further biopsies were performed.The bronchoscope was then retracted, and the chest cavity was assessed using live fluoroscopy.A cart brakes disengaged alert was observed near the conclusion of the procedure.No galaxy system malfunctions, errors, or abnormal system behavior related to the reported pneumothorax were observed.The physician's attribution to lesion location and biopsy tool puncture is supported by the available complaint information and video review, and the event is most consistent with procedural and anatomical factors rather than a galaxy system malfunction.This mdr has been submitted because the patient experienced a pneumothorax requiring chest tube placement and hospital admission following a galaxy-assisted bronchoscopy procedure.No malfunctions, errors, or abnormal system behavior of the galaxy system or bronchoscope related to the patient injury were reported or observed during the investigation.The physician attributed the event to the high-risk lesion location and biopsy tool puncture.

Brand Name
Galaxy System
Common Device Name
Galaxy System Bronchoscope
Manufacturer (Section D)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
Noah Medical Corp.
2075 zanker road
san jose CA 95131
Manufacturer Contact
michael chibbaro
2075 zanker road
san jose, CA 95131
MDR Report Key50108842
Report Number3021325287-2026-00038
Device Sequence Number13452185
Product Code EOQ
UDI-Device Identifier00850048825000
UDI-Public(01)00850048825000(10)6026040201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
k223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberGALB-001
Device Lot Number6026040201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date08/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age41 YR
Patient SexMale
Patient RaceBlack Or African American